# SDR DALA2016082406182

- Difficulty date: August 23, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 63,580 hours, 46,313 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR HIDDEN DISCREPANCY: DELAMINATED FLOOR PANEL NR 148D AT CABIN CREW.  FLOOR PANEL NR 148D AT CABIN CREW WAS FABRICATED IAW AMM 53-20-01-201, PAR 7C.
